# SDR MALA080074

- Difficulty date: May 5, 2008
- Submitted: May 7, 2008
- Operation: Air carrier
- Aircraft: N451XJ
- Make and model: Saab 340B
- Aircraft serial: 340B451
- Aircraft time: 21,214 hours, 23,556 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 733
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT UPPER AFT BULKHEAD AT STA 733 CRACK FOUND.  RT UPPER AFT BULKHEAD AT STA 733 REPAIRED IAW EO S53561 LPI INSPECTION DONE PER EO S53561 AND NO DEFECTS FOUND YG 1132.
